# SDR AUS20030193

- Difficulty date: February 19, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Airbus A320*
- Engine: Cfmint CFM565A1
- System (JASC): 2810 · Fuel Storage
- Part: Coupling
- Part number: D2825003200200
- Condition: Faulty
- Location: Fuel Storage
- Part time: 38,153 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FUEL CONNECTOR COUPLING NOT BONDED TO FRONT SPAR. THE REFUEL/DEFUEL COUPLING ALSO FAILED BONDING CHECK.
